# SDR HEEA061759

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6251Y
- Make and model: Bell 206L-3
- Aircraft serial: 51556
- System (JASC): 3210 · Main Landing Gear
- Part: Skid
- Part number: 206324008
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKID TUBE HAD EXCESSIVE INTERGRANULAR CORROSION.  SCRAPPED AND REPLACED WITH SERVICEABLE SKID TUBE.
